# SDR ASAA9680095

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141009
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLT 433 - CREW REPORTED, THE NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GER EXTENDED FOR LANDING. ACCOMPLISHED GEAR UNSAFE LIGHT CHECK LIST AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH S1-412 AND ACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (M)
